# SDR AU510002002

- Difficulty date: December 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Engine: Pwa PT642A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324476812
- Condition: Failed
- Location: Engine
- Part time: 4,171 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENGINE FUEL CONTROL UNIT FAILED.  FORWARD BEARING COLLAPSED.  BEARING WAS OLD PRE-MOD TYPE.
